# SDR ASAA0380206

- Difficulty date: March 4, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995791821
- Condition: Broken
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FLOOR PANEL HAS BROKEN END AT FS 924-1004.  BONDED DAMAGED AREA WITH FIBERGLASS CLOTH AND EPON 828 RESIN PER SRM 51-70-3.  (M)
